Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/5712
Or use following links to share this resource in social networks: Recommend this item
Title Математичне моделювання в теорії різання
Authors Shvets, Stanislav Volodymyrovych
Кушнір, М.В.
Keywords
Type Conference Papers
Date of Issue 2009
URI http://essuir.sumdu.edu.ua/handle/123456789/5712
Publisher Вид-во СумДУ
License
Citation Швець, С. В. Математичне моделювання в теорії різання [Текст] / С. В. Швець, М. В. Кушнір // Матеріали науково-технічної конференції викладачів, співробітників, аспірантів і студентів факультету технічних систем та енергоефективних технологій : конференція присвячена Дню науки в Україні. - Суми : СумДУ, 2009. - Ч.I. - С. 61-62.
Abstract
Appears in Collections: Наукові видання (ТеСЕТ)

Views

Canada Canada
1
China China
1
Germany Germany
296
Netherlands Netherlands
2
Russia Russia
12
Turkey Turkey
6
Ukraine Ukraine
851
United Kingdom United Kingdom
3
United States United States
31
Unknown Country Unknown Country
56

Downloads

China China
2
Germany Germany
297
Ukraine Ukraine
852
Unknown Country Unknown Country
191

Files

File Size Format Downloads
39.pdf 192,48 kB Adobe PDF 1342

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.